ITEM METADATA RECORD
Title: Radical-promoted Stone-Wales rearrangements
Authors: Alder, RW ×
Harvey, Jeremy N. #
Issue Date: 2004
Publisher: AMER CHEMICAL SOC
Series Title: JOURNAL OF THE AMERICAN CHEMICAL SOCIETY vol:126 issue:8 pages:2490-2494
ISSN: 0002-7863
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science